# SDR AALA951658

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T3013
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED FROM CENTER WING UPPER SKIN.  AFTER BLENDING, FOUND BEYOND LIMITS.  REMOVED FASTENERS IN CORRODED AREAS.  EDDY CHECKED FASTENER HOLES AND SPOTFACED.  SHOT PEENED AND ALODINED AREAS.  APPLIED BMS 10-11 SEALANT AND APPLIED FUEL BARRIER TOP COAT.  APPROVED BY ENGINEERING PER MRB 767-1012.  (M)
